CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Hector TORRES

 
NumberAuthors, Title and Details
2018-15

Raimund BÜRGER, Sudarshan K. KENETTINKARA, Ricardo RUIZ-BAIER, Hector TORRES: Coupling of discontinuous Galerkin schemes for viscous flow in porous media with adsorption. SIAM Journal on Scientific Computing, vol. 40, 2, pp. B637-B662, (2018).

2012-19

Raimund BÜRGER, Ricardo RUIZ-BAIER, Hector TORRES: A stabilized finite volume element formulation for sedimentation-consolidation processes. SIAM Journal on Scientific Computing, vol. 34, 3, pp. B265-B289, (2012).

2012-08

Raimund BÜRGER, Ricardo RUIZ-BAIER, Kai SCHNEIDER, Hector TORRES: A multiresolution method for the simulation of sedimentation in inclined channels. International Journal of Numerical Analysis and Modeling, vol. 9, 3, pp. 479-504, (2012).

2010-23

Raimund BÜRGER, Kenneth H. KARLSEN, Hector TORRES, John D. TOWERS: Second-order schemes for conservation laws with discontinuous flux modelling clarifier-thickener units. Numerische Mathematik, vol. 116, 4, pp. 579-617, (2010)

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324